| Model Number |
IPN032815 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Left sc cvc inserted on (b)(6) 2021.On (b)(6) 2021, the nurse was repositioning patient and the distal port of the cvc snapped off.There was no blood loss.The distal post was clamped by the nurse.No patient harm reported.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
Left sc cvc inserted on (b)(4) 2021.On (b)(4) 2021, the nurse was repositioning patient and the distal port of the cvc snapped off.There was no blood loss.The distal post was clamped by the nurse.No patient harm reported.